DOI 10.2174/1574886318666230529123200
Osimertinib-induced Keratitis and Secondary Toxic Epidermal Necrotic Drug Eruption- A Case Report and Literature Review.
Аннотация
BACKGROUND
Osimertinib is a third-generation Tyrosine Kinase inhibitor, mainly used in non-small cell lung cancer with EGFR mutation. Its efficacy and safety have been confirmed by clinical practice. Toxic epidermolysis necrotizing disease (TEN) is a severe drug eruption that is rare in clinics and has a high mortality rate. Toxic epidermal necrotic drug rash caused by Osimeritinib is even rarer.
OBJECTIVE
To investigate the rare side effects of Osimertinib through a case of toxic Epidermal necrosis.
CASE PRESENTATION: A 63-year-old female patient was diagnosed with lung adenocarcinoma with brain metastases, and genetic testing revealed an EGFR21 exon mutation. The disease progressed 24 days after the administration of gefitinib, then the patient switched to Osimertinib (80 mg QD) and, resulting in keratitis and secondary systemic toxic epidermolysis necrotizing disease (TEN). Finally, the patient died.
CONCLUSION
Although the clinical use of osimertinib is becoming widespread, the side effects may not be fully understood. Clinicians should pay more attention to the occurrence of the side reaction and deal with it in time.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.